Om's madhouse 2


#123

I wish you’d find a med combo that worked…

Piracetam is working to reduce my voices to almost nothing (more and more quiet each day), but I still believe I have thought broadcasting. Maybe when the voices are 100% off I won’t thought broadcast anymore.


#124

You still have thought broadcasting?
Meds don’t help?


#125

My mood is bad and voices make it worse


#126

How are you om?


#127

Hey croc. Depressed today. You?


#128

I’m OK… You gonna try clozapine?


#129

Meds help, but I still get some fraction of thought broadcasting with live stuff, like twitch.tv streams. It doesn’t happen much with pre-recorded media.


#130

Maybe. If I get worse, I will ask my pdoc


#131

TV sends me messages almost every day


#132

That’s good man… Good luck


#133

Hey @Om_Sadasiva how did the blood work turn out?


#134

If I can fully stop thought broadcasting, I’ll let you know.

My “getting secret messages” frequency has dropped 80-90%, but now I’m more able to realize it’s just me trying to put more meaning on a message than it deserves.


#135

I had a bit cholesterol. I also have hypertension and tachycardia due to meds, I think… You?


#136

I think my cholesterol levels could be better but they aren’t terrible. How were your sugar levels?


#137

Hey guys, sorry your experiencing symptoms :hugs:

I’ve been working on my CV all afternoon, it’s looking pretty good now,


#138

I eat oatmeal to help with my cholesterol. It helps, apparently, because the last time i had blood work done my cholesterol was down.


#139

I was vegan for 6 years and vegetarian for some months now. I don’t eat too many eggs or cheese. I don’t know why I have cholesterol


#140

Good. No problem


#141

I think some meds can cause increased cholesterol, as well as high blood sugar. It’s called “metabolic syndrome”.


#142

Maybe it’s the meds. They cause tachycardia for sure